Nausea Due To Iron Supplements

Hi.. I am in my second trimester and started iron supplements a week ago. I get nausea whenever I take iron supplements. Did anyone have same issue and is it compulsory to take iron supplements?

6 Replies
Write a reply

omg same!! everytime i take those supplements, i would feel like vomitting within an hour! and the nausea can last for a good half a day or so...😓 i heard its kind of necessary to take those supplements though. It helps alot in baby's development. During my first pregnancy, the side effects got so bad, i didnt take those supplements for up to 3 days occassionally.

Read more
8mo ago

Is better to take the iron supplement as they help to replenish the mummy iron loss. If ur nausea is worsen inform ur doctor maybe they can prescribe u sth else’s

Super Mum

If you’re anaemic, you’d need more iron. If the pills make you very nauseated, you can alternatively eat foods that are high in iron instead. Just google that and there’s a long list:) but if your anaemia is severe, then you may still want to take the supplements so that you can produce adequate red blood cells before you deliver.

Read more

I have the same thing. Eat more leafy green and make sure your poop always looks bit greenish. Lack of iron could cause problem to fetus and mother.

hello! are you still taking the iron supplement? how did you cope with it? im suffering the same here! taking iberet and its horrible...

I didn’t take iron supplements at all throughout my whole pregnancy. Only multi vit, fish oil, vit D3

Super Mum

Let ur doc knows. To me iron supplement is very impt